# SDR A6WA201040807

- Difficulty date: November 1, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 17,173 hours, 16,739 cycles
- Engine: Ge CF34*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE CRACKED.  REMOVED CRACKED OUTER HANDLE INSTALLED NEW SERVICEABLE HANDLE IAW AMM 52-11-03, COMPLIED WITH OPS CHECK IAW AMM 52-11-03-710-502.  NO DEFECTS NOTED.
